# SDR FDEA2020072361523

- Difficulty date: July 16, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 88,326 hours, 18,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Bs 1252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT , FOUND SEAT TRACK AT STATION 1252 , X = - 75.25   FLANGE CORRODED .  MAIN DECK CARGO COMPARTMENT AT SEAT TRACK FLANGE STATION 1252 , X= - 75.25   CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1 . CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 1209 TO STATION 1269 X = - 75.25 AS PER SRM 53-00-52-2R   FIGURE 201 REPAIR 1 . REFER TO SNRM N00830 FOR WORK DETAILS . REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 .
